# SDR REXA2025040700397

- Difficulty date: March 31, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 46,442 hours, 36,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247388
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMER LT OUT  RELAMPED RH OVERWING EMER LT IAW CRJ 700 AMM 33-51-15, OPS TEST GOOD, P/N OFF/ON: 8GH002473-88
